Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on kernels of reduction


Author: Robert F. Coleman
Journal: Proc. Amer. Math. Soc. 104 (1988), 699-701
MSC: Primary 11G10; Secondary 14K15
DOI: https://doi.org/10.1090/S0002-9939-1988-0964845-6
MathSciNet review: 964845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the group of torsion points on an Abelian variety defined over an algebraic closure of the rationals, $ {\mathbf{\bar Q}}$ is generated by the kernels of reduction of all the primes of $ {\mathbf{\bar Q}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G10, 14K15

Retrieve articles in all journals with MSC: 11G10, 14K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964845-6
Article copyright: © Copyright 1988 American Mathematical Society